# SDR RAIA00106013

- Difficulty date: June 20, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 15,756 hours, 14,166 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: TY176004A
- Condition: Failed
- Location: Right Flap
- Part time: 15,756 hours, 14,166 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7444-STL-FLAP ASSYMETRY CAPTION ILLUMINATED DURING TAXI. MAINTENANCE INSPECTED AND REPLACED RIGHT FLAP POSITION TRANSMITTER.
